# SDR 2001UALA00534

- Difficulty date: April 17, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 355 STRINGER 38L STRINGER CLIP CORRODED.  MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH SRM 51-40-02 AND GN/MM 1-0-0-23.
